# SDR CALA2014101692434

- Difficulty date: October 10, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 54,034 hours, 21,543 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILS WITH MSG EPSU EXT LOAD FWD L.  R & R DOOR 1R ESCAPE SLIDE PACK IAW AMM 25-62-44.  EMER LIGHTS TESTED OK.
